2017
Том 69
№ 9

All Issues

On the order of growth of ring $Q$-homeomorphisms at infinity

Salimov R. R., Smolovaya E. S.

Full text (.pdf)


Abstract

For ring homeomorphisms $f : ℝn → ℝn$ , we establish the order of growth at infinity.

English version (Springer): Ukrainian Mathematical Journal 62 (2010), no. 6, pp 961-969.

Citation Example: Salimov R. R., Smolovaya E. S. On the order of growth of ring $Q$-homeomorphisms at infinity // Ukr. Mat. Zh. - 2010. - 62, № 6. - pp. 829 – 836.

Full text